# SDR GLBA20100611J

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 29,686 hours, 36,149 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION A CRACK WAS FOUND IN STRINGER 10R AT RIVET 1.2" FORWARD OF FRAME AT FS 451, CRACK PASS THROUGH RIVET HOLE .1" ON EACH SIDE. STRINGER CRACKED AT FS 451, LENGTH .5", CRACKS ARE 1.2" APART.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-031.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
